# SDR RAIA00702046

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 18,958 hours, 18,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3507 - PIT - FLOOR EMERGENCY PROXIMITY LIGHTS INOP.  MAINTENANCE RESECURED WIRE TO FLOOR PROX STRIP.  OPS CHECKS GOOD.
